# SDR DALA2019082745001

- Difficulty date: August 23, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 59,936 hours, 21,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE PLATE FROM STA 727 TO STA 767 AT AFT CARGO COMPARTMENT .   RH SIDE PLATE FROME STA 727 TO STA 767 AT AFT CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 53-60 -53 IDENTIFICATION 2 AND 51-40-02 PAR. 4
